# SDR AALA201511099009

- Difficulty date: November 6, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 23,636 hours, 8,205 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, AUXILIARY FUEL TANK TRANSFER, ACT, VALVE FAULT OCCURRED DURING THE FLIGHT.   AN EMERGENCY WAS DECLARED.  THE ACFT LANDED WITHOUT INCIDENT.  ACCOMPLISHED A TEST OF THE ACT AUTO TRANSFER SYS IAW AMM 28-28-00 & NO DEFECTS WERE NOTED.
